# SDR ASAA2024031948983

- Difficulty date: March 19, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501165
- Condition: Corroded
- Location: Bs 480-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H TRANSITION STA 480 TO 500I HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS AND REPAIRED IAW B737-900ER SRM 53-00-53-2R-5.W= 2.0" O= .040 R= .030 L= 18.0" D= .010.
